# SDR AU980803

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65454877
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING CENTER FUEL BOOST PUMP ACCESS PANEL MISSING.
